Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
klvoe

Diet pills and acne

I've never truly noticed the connection, but my mom swears that diet pills bring on break outs. I'm more curious than anything else - anyone have any experience with this (I'm talking your standard, drug store diet pills, not weight building powders, etc)?

Share this post


Link to post
Share on other sites

I use diet pills. Not because I'm overweight but because I'm crazy about being fit as I can be. It gives me something to be happy about. Anyway you might sweat more when you work out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×